PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 18 | 1-2 | 45-55
Tytuł artykułu

Osgood type conditions for an m th-order differential equation

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We present a new theorem on the differential inequality $u^{(m)} ≤ w(u)$. Next, we apply this result to obtain existence theorems for the equation $x^{(m)} = f(t,x)$.
Twórcy
  • Adam Mickiewicz University, Poznań, Poland
Bibliografia
  • [1] V. A. Aleksandrov and N. S. Dairbekov, Remarks on the theorem of M. and S. Radulescu about an initial value problem for the differential equation $x^{(n)} = f(t,x)$, Rev. Roum. Math. Pure Appl. 37 (1992), 95-102.
  • [2] A. Cellina, On the existence of solutions of ordinary differential equations in Banach spaces, Funkcial. Ekvac. 14 (1972), 129-136.
  • [3] P. Hartman, Ordinary Differential Equations, New York - London - Sydney 1964.
  • [4] J. Januszewski and S. Szufla, On the Urysohn integral equation in locally convex spaces, Publ. Inst. Math. 51 (1992), 77-80.
  • [5] H. Mönch, Boundary value problems for nonlinear ordinary differential equations of second order in Banach spaces, Nonlinear Anal. 4 (1980), 985-999.
  • [6] B. N. Sadowskii, Limit - compact and condensing mappings, Russian Math. Surveys 27 (1972), 85-155.
  • [7] S. Szufla, On the structure of solutions sets of differential and integral equations in Banach spaces, Ann. Polon. Math. 34 (1977), 165-177.
  • [8] S. Szufla, On the equation x' = f(t,x) in locally convex spaces, Math. Nachr. 118 (1984), 179-185.
  • [9] S. Szufla, On the differential equation $x^{(m)} = f(t,x)$ in Banach spaces, Funkcial. Ekvac. 41 (1998), 101-105.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-div18i1-2n4bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.